MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER/40 DEG XF/6FR/100 CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER/40 DEG XF/6FR/100 CM; CATHETER, PERCUTANEOUS
Model Number M003101420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that the guide catheter (subject device) was cracked /broken.There were no patient clinical consequences reported.
 
Additional Manufacturer Narrative
Analysis of the device revealed that the guider was kinked at 13.0cm, 46.0cm and 86.5cm from its proximal.The guide catheter tip was not found to be broken.The guider distal tip lumen was examined and it was also found to be conforming to its visual specifications.No anomalies were observed with the guider proximal and distal lumens and hence the reported guide catheter break was not confirmed.During functional evaluation, the guide catheter was found to be leaking between the hub and proximal shaft, indicating that the leak originated from the hub.The hub leak is an issue in which product fails to meet specification.While review of the manufacturing records did not reveal that the device failed to meet specifications upon release, the observed hub leak appeared to be potentially manufacturing related and the manufacturer continues to investigate the matter.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
GUIDER/40 DEG XF/6FR/100 CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key6704409
Report Number3008853977-2017-00007
Device Sequence Number881896
Product Code DQY
UDI-Device Identifier08714729244295
UDI-Public(01)08714729244295(17)190430(10)19173033
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM003101420
Device Catalogue NumberM003101420
Device Lot Number19173033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1